MAUDE Adverse Event Report: NORTHERN DIGITAL INC.(NDI) NDI PASSIVE SPHERES

NORTHERN DIGITAL INC.(NDI) NDI PASSIVE SPHERES
Model Number 8800738
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Initial report: on april 08, 2025, ndi's sphere distributor, amplitude, received a complaint from (b)(6) hospital in france, alleging that ndi's sensors (spheres) returned a strobe-like image to their tracking system, thereby making it impossible to validate the various navigation phases.Due to this issue, the surgical team determined that it was impossible to progress through the various operating stages of the planned surgery.This resulted in a 35 minute delay in the surgery.The surgical team was able to resolve the issue by using sensors from another company.It was reported that there was no negative impact on patient outcome.
 
Additional Manufacturer Narrative
Ndi will complete a follow-up report as soon as additional information becomes available.

Brand Name
NDI PASSIVE SPHERES
Common Device Name
NDI PASSIVE SPHERES
Manufacturer (Section D)
NORTHERN DIGITAL INC.(NDI)
103 randall drive
waterloo, ontario, canada N2V 1 C5
CA  N2V 1C5
Manufacturer (Section G)
TEAM TECHNOLOGOES
av mike allen 1220
industrial reynosa, 88780
reynosa, tamps
MX  
Manufacturer Contact
michael stocks
103 randall drive
waterloo, ontario, canada N2V 1-C5
CA   N2V 1C5
MDR Report Key22095203
Report Number3002743211-2025-00001
Device Sequence Number20564415
Product Code HAW
UDI-Device Identifier20805832040026
UDI-Public012080583204002617290910
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8800738
Device Catalogue Number8800738
Device Lot Number2409601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown